zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
On the controllability of a differential equation with delayed and advanced arguments. (English) Zbl 1204.34102
Summary: A semigroup theory for a differential equation with delayed and advanced arguments is developed, with a detailed description of the infinitesimal generator. This in turn allows to study the exact controllability of the equation, by rewriting it as a classical Cauchy problem.

MSC:
34K35Functional-differential equations connected with control problems
93B05Controllability
93C23Systems governed by functional-differential equations
34K30Functional-differential equations in abstract spaces
WorldCat.org
Full Text: DOI EuDML
References:
[1] A. Rustichini, “Functional differential equations of mixed type: the linear autonomous case,” Journal of Dynamics and Differential Equations, vol. 1, no. 2, pp. 121-143, 1989. · Zbl 0684.34065 · doi:10.1007/BF01047828
[2] A. Rustichini, “Hopf bifurcation for functional-differential equations of mixed type,” Journal of Dynamics and Differential Equations, vol. 1, no. 2, pp. 145-177, 1989. · Zbl 0684.34070 · doi:10.1007/BF01047829
[3] K. A. Abell, C. E. Elmer, A. R. Humphries, and E. S. Van Vleck, “Computation of mixed type functional differential boundary value problems,” SIAM Journal on Applied Dynamical Systems, vol. 4, no. 3, pp. 755-781, 2005. · Zbl 1090.65093 · doi:10.1137/040603425
[4] H. J. Hupkes, Invariant Manifolds and Applications for Functional Differential Equations of Mixed Type, Universiteit Leiden, Leiden, The Netherlands, 2007. · Zbl 1132.34054
[5] D. Bárcenas and J. Diestel, “Constrained controllability in nonreflexive Banach spaces,” Quaestiones Mathematicae, vol. 18, no. 1-3, pp. 185-198, 1995. · Zbl 0827.46004 · doi:10.1080/16073606.1995.9631794
[6] V. Iakovleva and C. J. Vanegas, “On the solution of differential-difference equations with delayed and advanced arguments,” in Proceedings of the Colloquium on Differential Equations and Applications (EJDE ’05), vol. 13, pp. 57-63, Southwest Texas State University, San Marcos, Tex, USA, 2005. · Zbl 1092.34549 · emis:journals/EJDE/conf-proc/13/i2/abstr.html · eudml:126251
[7] V. Iakovleva and C. J. Vanegas, “Spectral analysis of strongly continuous semigroups associated to solutions of differential-difference equations of mixed-type,” In press. · Zbl 1246.34065
[8] R. F. Curtain and H. Zwart, An Introduction to Infinite-Dimensional Linear Systems Theory, vol. 21 of Texts in Applied Mathematics, Springer, New York, NY, USA, 1995. · Zbl 0839.93001
[9] R. C. James, “Weakly compact sets,” Transactions of the American Mathematical Society, vol. 113, pp. 129-140, 1964. · Zbl 0129.07901 · doi:10.2307/1994094
[10] G. Peichl and W. Schappacher, “Constrained controllability in Banach spaces,” SIAM Journal on Control and Optimization, vol. 24, no. 6, pp. 1261-1275, 1986. · Zbl 0612.49026 · doi:10.1137/0324076
[11] K. Yosida, Functional Analysis, vol. 123, Springer, New York, NY, USA, 4th edition, 1974, Die Grundlehren der Mathematischen Wissenschaften. · Zbl 0286.46002
[12] R. A. Adams, Sobolev Spaces, vol. 65, Academic Press, San Diego, Calif, USA, 1975, Pure and Applied Mathematics. · Zbl 0314.46030
[13] P. G. Ciarlet, The Finite Element Method for Elliptic Problems, vol. 4, North-Holland Publishing, Amsterdam, The Netherlands, 1978, Studies in Mathematics and Its Applications. · Zbl 0383.65058
[14] D. Bárcenas and L. G. Mármol, “On the adjoint of a strongly continuous semigroup,” Abstract and Applied Analysis, vol. 2008, 11 pages, 2008. · Zbl 1165.47026 · doi:10.1155/2008/651294 · eudml:55780